Tornadoes · United States · Arkansas · 2025
EF2 tornado, Cale to Bluff City, Arkansas, March 14, 2025
From Cale to Bluff City, this EF2 tornado ran 14.6 miles across Nevada and Ouachita counties on March 14, 2025, touching down at 10:55 PM CDT and reaching 1,263 yards wide. It killed nobody, and did $250,000 of property damage.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mph
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mphthis tornado
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF2
- Date
- March 14, 2025
- Touchdown
- 10:55 PM CDT (03:55 UTC)
- Lifted
- 11:11 PM CDT (04:11 UTC)
- On the ground
- 16 minutes
- Path length
- 14.6 miles (23.4 km)
- Path width
- 1,263 yards (1155 m)
- Deaths
- 0
- Injuries
- 0
- Property damage
- $250,000
- Counties
- Nevada and Ouachita counties
- Touchdown point
- 33.620, -93.325
- Lift-off point
- 33.689, -93.088
- Record number
- 2503142155-01
The damage survey
36 damage points were recorded along this path by NWS LZK and NWS SHV, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EFU. The highest wind the damage implies is 115 mph.
- Planet satellite imagery NDVI analysis reveals the tornado track stretches back to this point for the Nevada County EF2 where a corridor of tree damage becomes apparent. Point entered via the NWS GIS Mutual Aid Team.
- Planet satellite imagery NDVI analysis reveals the tornado track moved across this area for the Nevada County EF2 where a corridor of tree damage is very apparent on NDVI and true color imagery. Point entered via the NWS GIS Mutual Aid Team.
- Planet satellite imagery NDVI analysis reveals the tornado track moved across this area for the Nevada County EF2 where a corridor of tree damage is very apparent on NDVI and true color imagery.
- Planet satellite imagery NDVI analysis reveals the tornado track ended at this location for the Nevada County EF2 where a corridor of tree damage is ends on NDVI and true color imagery at the lakes edge. Point entered via the NWS GIS Mutual Aid Team.
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
Robust thunderstorm development began late in the evening on March 14th along a dryline from the Hot Springs region southward toward Texarkana. Upper air analysis suggested that low to mid-level winds were not quite as strong as compared to areas in Northern Arkansas. However, a strengthening low-level jet sampled by the KLZK (North Little Rock, Arkansas) and KSHV (Shreveport, Louisiana) radars both supported 0-1 km storm relative helicity (SRH) on the order of 200-300 m2/s2. Increasing low-level surface moisture and mixed layer CAPE were supportive of a more tornadic environment downstream of the developing convection. Discrete to semi-discrete supercells migrated into this air mass with damaging wind gusts and tornadoes eventually being reported across parts of Southwest Arkansas late into the evening hours.
An EF2 tornado with estimated maximum winds near 115 mph touched down late in the evening on March 14th, 2025, along County Road 2434 near the intersection with Highway 200 where damage to vegetation was noted, mainly in the form of large branches broken and a few uprooted trees. The tornado then continued northeast, causing more damage around the intersection of County Road 432 and County Road 45. Here, major loss of roof panels was noted on several small barns and outbuildings. The tornado then continued to track a few miles northeast, passing near Dills Mills and surrounding forested land before strengthening and passing along Highway 299, north of its intersection with County Road 47. This stretch of highway, between County Road 47 and County Road 423, featured extensive damage to trees, with numerous trees snapped and uprooted, some of which fell onto several homes. The tornado reached its peak intensity in this area, with winds speeds of around 115 mph. The tornado continued east/northeast across County Road 424 where more tree damage was found. The tornado's track would then end at White Oak Lake State Park where additional tree damage was found, causing all hiking trails in the park to be temporarily closed. The tornado may have continued briefly over White Oak Lake before lifting as it moved near the Ouachita County line.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The forecast that day
The Storm Prediction Center had this point in a Marginal Risk, with a 0.02 chance of a tornado within 25 miles. The outlook in force was issued at 01:01 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the tornado touched down at Mar 14, 10:26 PM CDT, 29 minutes earlier.
Area forecast discussion, Mar 14, 10:26 PM CDT, 29 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1026 PM CDT Fri Mar 14 2025 ...New UPDATE... .UPDATE... Issued at 1003 PM CDT Fri Mar 14 2025 Tonight's latest update accounts for the ending of Tornado Watch #33 and the issuance of Tornado Watch #38 in our hazard grids, now in effect until 5 AM CDT Saturday morning. Convective initiation has picked up in intensity in southern Arkansas along the dry line as it slowly drifts further eastward. This environment remains conducive for thunderstorms capable of producing large hail, damaging winds and tornadoes. High- resolution guidance continues to suggest more widespread convection developing upstream from southeast Texas heading into Deep East Texas during the pre-dawn hours. /16/ && .SHORT TERM... (This evening through Saturday Night) Issued at 224 PM CDT Fri Mar 14 2025 Partly to mostly cloudy skies and warm low to mid 80s. Our dew points in the lower 60s in E TX with initiation on approach. The dry line is knocking on the door at Terrel and will spread into our I-30 corridor with our Wind/Red Flag into the early to mid evening. There are some cooler upper 70s under the thicker remaining blanket of clouds. The SPC has updated with a good nudge back into deep east TX from Natchitoches with the Slight Risk for the rest of day one. The day two is now upgraded to a High Risk just to our East with no changes to the Slight or Moderate zones. Models continue to look at some develop after midnight from deep E TX/NW LA and SE AR predawn. The GFS develops a weak surface low of 998mb SE of Shreveport by 9am, and the push eastward begins to pivot and unfold for the rest of the afternoon. The NAM is similar and the ECMWF too, both farther north with a surface low over S AR by noon. The overnight lows will vary with the dry air intrusion from upper 40s extreme north to muggy mid 60s in the delta Parishes. The convective weather will progress out of our area late Saturday as high pressure arrives to make for a nice quiet Sunday. /24/ && .LONG TERM... (Sunday through next Thursday) Issued at 224 PM CDT Fri Mar 14 2025 So the 1024mb surface high will drift over our Four-State area overnight into early Sunday with cooler 40s for a day or two on lows. The highs will actually be average for Sunday near 70 degrees. The new week will see a warmer trend back toward 80 by Tuesday and lows in the 50s. However on Wednesday, our next cold front will pass through with some more showers and a few isolated thunderstorms with our highs trending back down into the 60s by the end of this long term with a nice 1030mb surface air mass to put a bow on the Winter season, which btw ends at 4:01 am on Thursday morning. /24/ && .AVIATION... (00Z TAFS) Issued at 648 PM CDT Fri Mar 14 2025 Windy conditions will persist at all sites for the at least the first couple of hours of the period. However, wind speeds should rapidly diminish to around 10 kts or less before 15/06z. Showers and thunderstorms remain possible early in the period, mainly southeast of a line from KJSO to KELD, but convective coverage and impacts any individual TAF sites are very uncertain. MVFR ceilings are expected at most locations after 15/06z. Another round of convection should develop across East Texas just before sunrise and will spread east and southeast on Saturday, finally exiting to the east late in the period. Flight conditions should rapidly improve back into the VFR range from west to east as the showers and thunderstorms end. Nuttall && .FIRE WEATHER... Issued at 224 PM CDT Fri Mar 14 2025 Elevated to critical fire weather danger conditions will begin to subside this evening as the gusty winds start to decouple. Scattered showers and thunderstorms will be possible mainly in the morning before more very dry west Texas air mixes eastward once again. However, winds will be as gusty with the fresh dry air arriving Saturday afternoon. /15/ && .SPOTTER INFORMATION STATEMENT... Issued at 320 AM CDT Fri Mar 14 2025 Spotter activation may be needed this afternoon and evening for portions of Deep East Texas, North Louisiana, Southcentral Arkansas. Spotter activation will be much more likely as early as Saturday Morning for portions of Deep East Texas, Northern Louisiana and South Central Arkansas for the redevelopment of strong to severe thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... SHV 59 78 47 69 / 30 40 0 0 MLU 65 78 50 66 / 40 70 10 0 DEQ 48 75 40 65 / 10 30 0 0 TXK 56 76 44 67 / 20 40 0 0 ELD 57 75 43 66 / 30 50 10 0 TYR 55 75 44 70 / 20 20 0 0 GGG 55 77 45 70 / 30 30 0 0 LFK 59 76 47 71 / 30 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...16 LONG TERM....24 AVIATION...09
In the hours before
Special weather statement, Mar 14, 8:53 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
853 PM CDT Fri Mar 14 2025
TXZ149-150-152-150245-
Cherokee TX-Rusk TX-Nacogdoches TX-
853 PM CDT Fri Mar 14 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NACOGDOCHES...
SOUTHEASTERN CHEROKEE AND SOUTHWESTERN RUSK COUNTIES UNTIL 945 PM
CDT...
At 853 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Maydelle, or 17 miles southwest of Rusk, moving
northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Nacogdoches, Rusk, Alto, Douglass, Sacul, Morrill, Trawick,
Cushing, Reklaw, Linwood, Lilbert and Looneyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3192 9490 3167 9462 3154 9513 3154 9514
3155 9515 3156 9514 3159 9517 3157 9521
3158 9526 3160 9528 3160 9526 3162 9526
3163 9529 3164 9528 3165 9529 3166 9528
3167 9529 3168 9528 3170 9531 3171 9531
TIME...MOT...LOC 0152Z 247DEG 40KT 3159 9529
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
15Special weather statement, Mar 14, 9:33 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
933 PM CDT Fri Mar 14 2025
ARZ060-061-150300-
Nevada AR-Hempstead AR-
933 PM CDT Fri Mar 14 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HEMPSTEAD AND
NORTHWESTERN NEVADA COUNTIES UNTIL 10 PM CDT...
At 933 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Blevins, or 12 miles north of Prescott, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Mainly rural areas of Northeastern Hempstead and Northwestern
Nevada Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3397 9363 3396 9362 3396 9359 3395 9354
3395 9353 3394 9353 3396 9347 3395 9342
3396 9338 3393 9335 3393 9334 3392 9334
3392 9333 3391 9332 3390 9330 3381 9351
TIME...MOT...LOC 0232Z 245DEG 28KT 3397 9346
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
13Special weather statement, Mar 14, 9:43 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Shreveport LA
943 PM CDT Fri Mar 14 2025
ARZ060-061-070-071-150315-
Miller AR-Nevada AR-Hempstead AR-Lafayette AR-
943 PM CDT Fri Mar 14 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MILLER...SOUTHERN
HEMPSTEAD...NORTH CENTRAL LAFAYETTE AND SOUTHWESTERN NEVADA COUNTIES
UNTIL 1015 PM CDT...
At 943 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Fulton, or 12 miles northeast of Texarkana, moving
northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Texarkana, Hope, Emmet, Perrytown, Rosston, Fulton, Bodcaw,
Mandeville, Patmos, Oakhaven, Hervey, Sutton, Homan, Laneburg and
Mount Moriah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3355 9395 3355 9394 3356 9394 3357 9391
3357 9390 3359 9389 3360 9387 3361 9386
3360 9383 3361 9382 3362 9384 3362 9386
3388 9349 3359 9326 3335 9386 3351 9400
TIME...MOT...LOC 0243Z 233DEG 42KT 3352 9383
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
13Special weather statement, Mar 14, 10:52 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1052 PM CDT Fri Mar 14 2025
ARZ060-061-070>072-150415-
Columbia AR-Lafayette AR-Miller AR-Hempstead AR-Nevada AR-
1052 PM CDT Fri Mar 14 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN COLUMBIA...CENTRAL
MILLER...SOUTHEASTERN HEMPSTEAD...NORTHEASTERN LAFAYETTE AND
SOUTHWESTERN NEVADA COUNTIES UNTIL 1115 PM CDT...
At 1052 PM CDT, Doppler radar was tracking a strong thunderstorm
over Fouke, or 15 miles southeast of Texarkana, moving east at 30
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Stamps, Lewisville, Fouke, Buckner, Garland, Mount Vernon, Spirit
Lake, Piney Grove, McKamie and Falcon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3342 9373 3354 9345 3329 9332 3319 9389
3333 9394
TIME...MOT...LOC 0352Z 253DEG 27KT 3327 9385
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
13The air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Shreveport, LA (KSHV), 00:00Z
3.9 hours before the tornado, 140 km from the path. March 15, 2025.
- Mixed-layer CAPE
- 1631 J/kg
- Mixed-layer CIN
- -7 J/kg
- Surface CAPE
- 2766 J/kg
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.2
- 0-3 km lapse rate
- 6.5 K/km
Shreveport, LA (KSHV), 12:00Z
8.1 hours after it, 140 km from the path. March 15, 2025.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- -6490 J/kg
- Surface CAPE
- 0 J/kg
- Mixed-layer LCL
- 1697 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -136 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 3.7 K/km
The surface observations
Camden (CDH), 41 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 00:00 UTC |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Shreveport radar (KSHV), 146 km away, was scanning. The volume nearest the touchdown began at 03:53 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
This ground now
The live radar over the trackEvery 2025 tornado in ArkansasEvery tornado in Arkansas since 1950Warnings in force in Arkansas nowThe forecast where you are
The other tornadoes of March 14, 2025
53 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| March 14 | 6:40 PM CDT | EF1 | Webster, MO | 19.8 | 400 | $275,000 | ||
| March 14 | 7:12 PM CDT | EF1 | Laclede, MO | 22.3 | 200 | $320,000 | ||
| March 14 | 7:42 PM CDT | EF1 | Phelps, MO | 10.2 | 400 | $25,000 | ||
| March 14 | 7:50 PM CDT | EF2 | Phelps, MO | 10.3 | 500 | 1 | $2.5 million | |
| March 14 | 8:29 PM CDT | EF1 | Franklin, MO | 19.8 | 100 | $148,000 | ||
| March 14 | 8:33 PM CDT | EF1 | Franklin, MO | 5.6 | 220 | $35,000 | ||
| March 14 | 8:34 PM CDT | EF3 | Baxter, AR to MO | 35.5 | 1,200 | 3 | 4 | $7.0 million |
| March 14 | 8:49 PM CDT | EF0 | Cedar, IA | 1.9 | 50 | |||
| March 14 | 8:52 PM CDT | EF2 | Franklin, MO | 17.8 | 644 | $6.5 million | ||
| March 14 | 9:11 PM CDT | EF4 | Larkin tornado, Arkansas and Missouri | 116.0 | 1,400 | 5 | $2.8 million | |
| March 14 | 9:11 PM CDT | EF3 | Oregon, MO to AR | 57.2 | 800 | $2.5 million | ||
| March 14 | 9:16 PM CDT | EF2 | Saint Louis, MO | 20.7 | 880 | $1.2 million | ||
| March 14 | 9:18 PM CDT | EF2 | Jefferson, MO | 25.3 | 850 | $905,000 | ||
| March 14 | 9:36 PM CDT | EF3 | Oregon, MO | 23.5 | 800 | $800,000 | ||
| March 14 | 9:38 PM CDT | EF2 | Saint Louis, MO to IL | 11.0 | 1,320 | $1.1 million | ||
| March 14 | 9:52 PM CDT | EF1 | Monroe, IL | 14.7 | 275 | $150,000 | ||
| March 14 | 10:09 PM CDT | EF1 | Hempstead, AR | 8.6 | 525 | 2 | $500,000 | |
| March 14 | 10:16 PM CDT | EF3 | Independence, AR | 81.0 | 700 | 3 | $300,000 | |
| March 14 | 10:17 PM CDT | EF1 | Clark, AR | 22.1 | 150 | |||
| March 14 | 10:20 PM CDT | EF3 | Reynolds, MO | 29.9 | 1,525 | 3 | 2 | $5.0 million |
| March 14 | 10:28 PM CDT | EF3 | Carter, MO | 30.6 | 325 | 2 | $3.5 million | |
| March 14 | 10:28 PM CDT | EF1 | Saint Clair, IL | 6.8 | 450 | $170,000 | ||
| March 14 | 10:28 PM CDT | EF1 | Independence, AR | 3.6 | 100 | |||
| March 14 | 10:30 PM CDT | EF2 | Saint Clair, IL | 11.0 | 700 | $960,000 | ||
| March 14 | 10:48 PM CDT | EF1 | Audrain, MO | 6.8 | 770 | $50,000 | ||
| March 14 | 11:11 PM CDT | EF1 | Fayette, IL | 13.4 | 400 | $110,000 | ||
| March 14 | 11:13 PM CDT | EF4 | Diaz tornado, AR | 18.5 | 1,760 | 2 | ||
| March 14 | 11:14 PM CDT | EF2 | Humphreys, MS | 35.8 | 1,320 | |||
| March 14 | 11:15 PM CDT | EF3 | Wayne, MO | 28.6 | 500 | 1 | 1 | $4.5 million |
| March 14 | 11:25 PM CDT | EF2 | Bollinger, MO to IL | 33.1 | 800 | $5.2 million | ||
| March 14 | 11:27 PM CDT | EF3 | Butler, MO | 17.9 | 350 | 1 | $15 million | |
| March 14 | 11:39 PM CDT | EF0 | Kendall, IL | 3.6 | 125 | |||
| March 14 | 11:43 PM CDT | EF1 | Jefferson, AR | 0.9 | 50 | |||
| March 14 | 11:47 PM CDT | EF1 | Shelby, IL | 5.1 | 75 | |||
| March 14 | 11:50 PM CDT | EF1 | Shelby, IL | 2.3 | 100 | |||
| March 14 | 11:50 PM CDT | EF2 | Woodruff, AR | 5.0 | 200 | |||
| March 14 | 11:50 PM CDT | EF1 | Stoddard, MO | 6.1 | 25 | $100,000 | ||
| March 14 | 11:53 PM CDT | EF2 | Clay, AR | 9.9 | 125 | $250,000 | ||
| March 14 | 11:57 PM CDT | EF1 | Moultrie, IL | 4.9 | 150 | |||
| March 14 | 12:01 AM CDT | EF2 | Moultrie, IL | 12.6 | 200 | |||
| March 14 | 12:03 AM CDT | EF0 | Craighead, AR | 1.4 | 50 | $10,000 | ||
| March 14 | 12:03 AM CDT | EF2 | Cumberland, IL | 12.9 | 300 | 2 | ||
| March 14 | 12:05 AM CDT | EF0 | DuPage, IL | 0.8 | 50 | |||
| March 14 | 12:05 AM CDT | EF1 | Stoddard, MO | 4.6 | 50 | $500,000 | ||
| March 14 | 12:10 AM CDT | EF2 | Jackson, IL | 15.2 | 250 | $1.8 million | ||
| March 14 | 12:10 AM CDT | EF1 | Coles, IL | 0.6 | 75 | |||
| March 14 | 12:16 AM CDT | EF2 | Craighead, AR | 13.8 | 150 | 4 | $2.0 million | |
| March 14 | 12:17 AM CDT | EF2 | Scott, MO | 6.4 | 100 | $1.1 million | ||
| March 14 | 12:18 AM CDT | EF2 | Carroll, MS | 24.2 | 1,200 | 3 | ||
| March 14 | 12:23 AM CDT | EF0 | Poinsett, AR | 2.8 | 50 | $5,000 | ||
| March 14 | 12:40 AM CDT | EF1 | Champaign, IL | 13.7 | 450 | |||
| March 14 | 12:50 AM CDT | EF1 | Edgar, IL | 6.4 | 425 | |||
| March 14 | 12:56 AM CDT | EF2 | Dunklin, MO | 19.4 | 550 | $550,000 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.